KYUNGPOOK Math. J. Jun. 2019: Vol. 59 No. 2. 203~362
Article
The Commutativity Degree in the Class of Nonabelian Groups of Same Order
KYUNGPOOK Math. J. 2019; 59(2): 203-207   PDF Google Scholar Search
Quasi 2-absorbing Submodules
KYUNGPOOK Math. J. 2019; 59(2): 209-214   PDF Google Scholar Search
Coefficient Bounds for Several Subclasses of Analytic and Biunivalent Functions
KYUNGPOOK Math. J. 2019; 59(2): 215-224   PDF Google Scholar Search
Hyperinvariant Subspaces for Some 2×2 Operator Matrices, II
KYUNGPOOK Math. J. 2019; 59(2): 225-231   PDF Google Scholar Search
An Application of Absolute Matrix Summability using Almost Increasing and δ-quasi-monotone Sequences
KYUNGPOOK Math. J. 2019; 59(2): 233-240   PDF Google Scholar Search
Null Controllability of Semilinear Integrodifferential Control Systems in Hilbert Spaces
KYUNGPOOK Math. J. 2019; 59(2): 241-258   PDF Google Scholar Search
On the Boundedness of Marcinkiewicz Integrals on Variable Exponent Herz-type Hardy Spaces
KYUNGPOOK Math. J. 2019; 59(2): 259-275   PDF Google Scholar Search
Spirallike and Robertson Functions of Complex Order with Bounded Boundary Rotations
KYUNGPOOK Math. J. 2019; 59(2): 277-291   PDF Google Scholar Search
An Identity Involving Product of Generalized Hypergeometric Series 2F2
KYUNGPOOK Math. J. 2019; 59(2): 293-299   PDF Google Scholar Search
Pascal Distribution Series Connected with Certain Subclasses of Univalent Functions
KYUNGPOOK Math. J. 2019; 59(2): 301-314   PDF Google Scholar Search
The Flatness Property of Local-cubically Hyponormal Weighted Shifts
KYUNGPOOK Math. J. 2019; 59(2): 315-324   PDF Google Scholar Search
Some Generating Relations of Extended Mittag-Leffler Functions
KYUNGPOOK Math. J. 2019; 59(2): 325-333   PDF Google Scholar Search
Some New Results on Seidel Equienergetic Graphs
KYUNGPOOK Math. J. 2019; 59(2): 335-340   PDF Google Scholar Search
Evolution of the First Eigenvalue of Weighted p-Laplacian along the Yamabe Flow
KYUNGPOOK Math. J. 2019; 59(2): 341-352   PDF Google Scholar Search
On Semi C-Reducibility of General (α,β) Finsler Metrics
KYUNGPOOK Math. J. 2019; 59(2): 353-362   PDF Google Scholar Search

e-submission

Archives

Indexed/Covered by